Thanks for posting.
Your GP or local pharmacist can recommend some drops or ointment which may help ease this. Sometimes it is a case of trying different things to find solution. It’s also a good idea to let your treatment team know if you are experiencing side effects.
It might be helpful to post on the main section of our Forum for more support.
Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Please be aware that we will be closed on Monday 26 August due to the bank holiday.
Breast Cancer Care Nurse
Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.
My GP says it can. I'm on letrozole and have had scratchy eyes since about April - mine feel like I have suddenly been stung or some tiny piece of grit has just got in my eye. I had the same last summer and then it calmed down in the autumn. I have tried all sorts of tear replacement drops and ointments with not much success. A pharmacist said it might be allergic conjunctivitis from pollen etc as it happens in summer months only, or a combination of dry eye and allergy. I tried hayfever eye drops, again with not much success - you need to use them for several weeks before they work which doesn't help in the immediate term. What has worked for me is the occasional antihistamine/allergy tablet, so now I take one as soon as my eyes play up, force myself not to rub my eyes and it seems to hold the worst of symptoms off. Good luck. Sore eyes are so frustrating - or they are for me!